American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Liming Ge. A splitting property for subalgebras of tensor products . Bull. Amer. Math. Soc. 32 (1995) 57-60. MR 1273397.
Abstract, references, and article information   
View Article: PDF

[2] Jon Kraus. The tensor product problem for reflexive algebras. Bull. Amer. Math. Soc. 23 (1990) 455-460. MR 1027903.
Abstract, references, and article information   
View Article: PDF

[3] Vaughan F. R. Jones. A polynomial invariant for knots via von Neumann algebras. Bull. Amer. Math. Soc. 12 (1985) 103-111. MR 766964.
Abstract, references, and article information   
View Article: PDF

[4] S. Hurder and A. Katok. Secondary classes and transverse measure theory of a foliation. Bull. Amer. Math. Soc. 11 (1984) 347-350. MR 752795.
Abstract, references, and article information   
View Article: PDF

[5] Judith Packer. On the normalizer of certain subalgebras of group-measure factors. Bull. Amer. Math. Soc. 7 (1982) 397-401. MR 663794.
Abstract, references, and article information   
View Article: PDF

[6] A. Connes and V. Jones. A ${\text{II}}_1 $ factor with two nonconjugate Cartan subalgebras. Bull. Amer. Math. Soc. 6 (1982) 211-212. MR 640947.
Abstract, references, and article information   
View Article: PDF

[7] A. Van Daele. Two weights with orthogonal supports but equal on a dense $^*$-subalgebra. Bull. Amer. Math. Soc. 5 (1981) 179-181. MR 621886.
Abstract, references, and article information   
View Article: PDF

[8] K. R. Goodearl. Von Neumann regular rings: connections with functional analysis. Bull. Amer. Math. Soc. 4 (1981) 125-134. MR 598680.
Abstract, references, and article information   
View Article: PDF

[9] Robert J. Zimmer. An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups. Bull. Amer. Math. Soc. 2 (1980) 168-170. MR 551755.
Abstract, references, and article information   
View Article: PDF

[10] J. P. Conze and N. Dang Ngoc. Noncommutative ergodic theorems. Bull. Amer. Math. Soc. 83 (1977) 1297-1299. MR 0467335.
Abstract, references, and article information   
View Article: PDF

[11] Robert J. Zimmer. Amenable ergodic actions, hyperfinite factors, and Poincaré flows. Bull. Amer. Math. Soc. 83 (1977) 1078-1080. MR 0460598.
Abstract, references, and article information   
View Article: PDF

[12] E. Christopher Lance. A strong noncommutative ergodic theorem. Bull. Amer. Math. Soc. 82 (1976) 925-926. MR 0420292.
Abstract, references, and article information   
View Article: PDF

[13] A. Connes. Classification of automorphisms of hyperfinite factors of type ${\text{II}}_1$ and ${\text{II}}_\infty$ and application to type ${\text{III}}$ factors. Bull. Amer. Math. Soc. 81 (1975) 1090-1092. MR 0388117.
Abstract, references, and article information   
View Article: PDF

[14] Yoshiomi Nakagami. Duality for crossed products of von Neumann algebras by locally compact groups. Bull. Amer. Math. Soc. 81 (1975) 1106-1108. MR 0388118.
Abstract, references, and article information   
View Article: PDF

[15] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. Bull. Amer. Math. Soc. 81 (1975) 921-924. MR 0425075.
Abstract, references, and article information   
View Article: PDF

[16] Erik M. Alfsen and Frederic W. Shultz. On the geometry of noncommutative spectral theory. Bull. Amer. Math. Soc. 81 (1975) 893-895. MR 0377549.
Abstract, references, and article information   
View Article: PDF

[17] Richard I. Loebl and Paul S. Muhly. Reductive algebras and automorphism groups of von Neumann algebras. Bull. Amer. Math. Soc. 81 (1975) 759-761. MR 0397434.
Abstract, references, and article information   
View Article: PDF

[18] Carlos E. Kenig and Horacio Porta. Weak continuity of Banach algebra products. Bull. Amer. Math. Soc. 81 (1975) Part 1:605-608. MR 0367662.
Abstract, references, and article information   
View Article: PDF

[19] Colin E. Sutherland. Direct integral theory for weights, and the Plancherel formula. Bull. Amer. Math. Soc. 80 (1974) 456-461. MR 0338789.
Abstract, references, and article information   
View Article: PDF

[20] Masamichi Takesaki. Duality in crossed products and von Neumann algebras of type ${\text{III}}$. Bull. Amer. Math. Soc. 79 (1973) 1004-1005. MR 0322525.
Abstract, references, and article information   
View Article: PDF

[21] Masamichi Takesaki. Periodic and homogeneous states on a von Neumann algebra. III. Bull. Amer. Math. Soc. 79 (1973) 559-563. MR 0313830.
Abstract, references, and article information   
View Article: PDF

[22] Masamichi Takesaki. Periodic and homogeneous states on a von Neumann algebra. II. Bull. Amer. Math. Soc. 79 (1973) 416-420. MR 0313830.
Abstract, references, and article information   
View Article: PDF

[23] Masamichi Takesaki. Periodic and homogeneous states on a von Neumann algebra. I. Bull. Amer. Math. Soc. 79 (1973) 202-206. MR 0306936.
Abstract, references, and article information   
View Article: PDF

[24] Karl Heinrich Hofmann. Representations of algebras by continuous sections. Bull. Amer. Math. Soc. 78 (1972) 291-373. MR 0347915.
Abstract, references, and article information   
View Article: PDF

[25] Masamichi Takesaki. Duality and von Neumann algebras. Bull. Amer. Math. Soc. 77 (1971) 553-557. MR 0305095.
Abstract, references, and article information   
View Article: PDF

[26] Lonard Gross. A noncommutative extension of the Perron-Frobenius theorem. Bull. Amer. Math. Soc. 77 (1971) 343-347. MR 0275802.
Abstract, references, and article information   
View Article: PDF

[27] Jørgen Vesterstrøm. Quotients of finite $W^ *$-algebras. Bull. Amer. Math. Soc. 77 (1971) 235-238. MR 275185.
Abstract, references, and article information   
View Article: PDF

[28] F. J. Yeadon. A new proof of the existence of a trace in a finite von Neumann algebra. Bull. Amer. Math. Soc. 77 (1971) 257-260. MR 0271748.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 28 of 28 found      Go to page: 1